Other Information: Each Packet Contains: potassium 4 mg, sodium 27 mg. Phenylketonurics: Contains phenylalanine 34 mg per packet. Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Protect product from heat and moisture. Misc: Acetaminophen - Pain reliever/fever reducer. Dextromethorphan HBr - Cough suppressant. Phenylephrine HCl - Nasal decongestant. Nasal & sinus congestion. Cough. Body ache. Sore throat pain. Headache. Fever. See new warnings information & directions. Compare to the active ingredients in Theraflu Daytime Severe Cold & Cough (This product is not manufactured or distributed by Novartis Consumer Health, Inc. or their affiliates, owner of the registered trademark Theraflu). Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. 100% Guarantee Promise: If you aren't completely pleased with this product, we'll be happy to replace it or refund your money. You have our word on it. Made in Israel. Uses: Temporarily relieves these symptoms due to a cold: minor aches and pains; minor sore throat pain; headache; nasal and sinus congestion; cough due to minor throat and bronchial irritation. Temporarily reduces fever.
Directions: Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Do not use more than directed. Take every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor. Dissolve contents of one packet into 8 oz. hot water: sip while hot. Consume entire drink within 10-15 minutes. If using a microwave, add contents of one packet to 8 oz. of cool water: stir briskly before and after heating. Do not overheat. Children Under 4 Years of Age: Do not use. Children 4 to Under 12 Years of Age: Do not use unless directed by a doctor. Adults and Children 12 Years of Age and Over: One packet.
Active Ingredients: In Each Packet: Acetaminophen (650 mg), Dextromethorphan Hydrobromide (20 mg), Phenylephrine Hydrochloride (10 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Aspartame, Citric Acid Anhydrous, FD&C Blue 1, FD&C Red 40, Flavors, Maltodextrin, Sodium Citrate Anhydrous, Sucrose, and Pregelatinized Starch.
Sign up to receive exclusive email-only savings and information.